# SDR DHL2002806857

- Difficulty date: July 23, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 5710370501
- Condition: Delaminated
- Location: Fuselage
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS FILLET NR 742 LT EXTERNAL SKIN DELAMINATED.  REMOVED FILLET NR 742 LT IAW SRM 51-3-0 PG 1.  INSTALLED NEW FILLET PANEL IAW SRM 51-3-0 PG 1, SRM 51-3-1 PG 1.
